# SDR TSAA0152018

- Difficulty date: February 18, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6562254
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED CRACKS AT 3.25 INCH PROPAGATING FROM ONE RIVET TO ADJACENT RIVET ON MAIN CARGO DOOR AT BS 430, 2 INCHES BELOW STRINGER 14L CONFIRMED BY UTILIZING HFEC AND VISUAL METHOD.  TRIM OUT THE CRACK DAMAGE, FABRICATED FILLERS FROM 2024-T3, FABRICATED EXTERNAL DOUBLER ONE GAUGE THICKER THAN DOOR LOWER OUTER SKIN, AND INSTALLED FASTENERS PER SRM 51-30-2.  IN ACCORDANCE WITH ECO 3211, RECEIVED 8110-3 APPROVAL.  (M)
